American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 69 found      Go to page: 1 2 3

[31] José L. Rodríguez and Dirk Scevenels. Homology equivalences inducing an epimorphism on the fundamental group and Quillen's plus construction. Proc. Amer. Math. Soc. 132 (2004) 891-898. MR 2019970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] James F. Davis and Kimberly Pearson. The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003) 3571-3578. MR 1991770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Norihiko Minami. From $K(n+1)_*(X)$ to $K(n)_*(X)$. Proc. Amer. Math. Soc. 130 (2002) 1557-1562. MR 1879983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Nelza E. Barufatti and Derek Hacon. $K$-theory of projective Stiefel manifolds. Trans. Amer. Math. Soc. 352 (2000) 3189-3209. MR 1709770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Anthony Bahri and Martin Bendersky. The $KO$-theory of toric manifolds. Trans. Amer. Math. Soc. 352 (2000) 1191-1202. MR 1608269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Robert R. Bruner. Ossa's theorem and Adams covers . Proc. Amer. Math. Soc. 127 (1999) 2443-2447. MR 1653421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Donggeng Gong. Equivariant Novikov conjecture for groups acting on Euclidean buildings. Trans. Amer. Math. Soc. 350 (1998) 2141-2183. MR 1433118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] David Copeland Johnson and W. Stephen Wilson. On a theorem of Ossa. Proc. Amer. Math. Soc. 125 (1997) 3753-3755. MR 1415328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Huajian Yang. Stable orders of stunted lens spaces mod $2^v$. Proc. Amer. Math. Soc. 125 (1997) 2743-2751. MR 1397001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Reinhard Schultz. Positive scalar curvature and odd order abelian fundamental groups. Proc. Amer. Math. Soc. 125 (1997) 907-915. MR 1363184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Liviu I. Nicolaescu. Generalized symplectic geometries and the index of families of elliptic problems. Memoirs of the AMS 128 (1997) MR 1388897.
Book volume table of contents   

[42] M. C. Crabb, M. D. Crossley and J. R. Hubbuck. K-theory and the anti-automorphism of the Steenrod algebra. Proc. Amer. Math. Soc. 124 (1996) 2275-2281. MR 1328343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Dilip Bayen and Robert R. Bruner. Real connective K-theory and the quaternion group. Trans. Amer. Math. Soc. 348 (1996) 2201-2216. MR 1329527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Lisbeth Fajstrup. Tate cohomology of periodic $K$-theory with reality is trivial . Trans. Amer. Math. Soc. 347 (1995) 1841-1846. MR 1273490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Yimin Yang. On the coefficient groups of equivariant $K$-theory . Trans. Amer. Math. Soc. 347 (1995) 77-98. MR 1257645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. P. C. Greenlees and J. P. May. Generalized Tate cohomology. Memoirs of the AMS 113 (1995) MR 1230773.
Book volume table of contents   

[47] A. K. Bousfield. Localization and periodicity in unstable homotopy theory . J. Amer. Math. Soc. 7 (1994) 831-873. MR 1257059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Richard G. Swan. Failure of cancellation for direct sums of line bundles . Trans. Amer. Math. Soc. 336 (1993) 581-605. MR 1091709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Agnieszka Bojanowska. Finite cyclic subgroups determine the spectrum of the equivariant $K$-theory . Proc. Amer. Math. Soc. 113 (1991) 245-249. MR 1064899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Kaoru Ono. $\alpha$-invariant and $S\sp 1$ actions . Proc. Amer. Math. Soc. 112 (1991) 597-600. MR 1043417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Tahsin Ghazal. A new example in $K$-theory of loopspaces . Proc. Amer. Math. Soc. 107 (1989) 855-856. MR 984790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Andrew Baker, Francis Clarke, Nigel Ray and Lionel Schwartz. On the Kummer congruences and the stable homotopy of $B$U . Trans. Amer. Math. Soc. 316 (1989) 385-432. MR 942424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Timothy Lance. Local $H$-maps of $B{\rm U}$ and applications to smoothing theory . Trans. Amer. Math. Soc. 309 (1988) 391-424. MR 957078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Wolfgang Lellmann and Mark Mahowald. The $b{\rm o}$-Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 593-623. MR 876468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jonathan Rosenberg and Claude Schochet. The K\"unneth theorem and the universal coefficient theorem for equivariant $K$-theory and $KK$-theory. Memoirs of the AMS 62 (1986) MR 849938.
Book volume table of contents   

[56] J. R. Hubbuck and Z. Mahmud. The two multiplications on $B{\rm U}$ . Proc. Amer. Math. Soc. 93 (1985) 151-156. MR 766546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] William G. Dwyer and Eric M. Friedlander. Algebraic and etale $K$-theory . Trans. Amer. Math. Soc. 292 (1985) 247-280. MR 805962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Andrzej Kozlowski. The Evens-Kahn formula for the total Stiefel-Whitney class . Proc. Amer. Math. Soc. 91 (1984) 309-313. MR 740192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] James E. McClure. Dyer-Lashof operations in $K$-theory. Bull. Amer. Math. Soc. 8 (1983) 67-72. MR 682824.
Abstract, references, and article information   
View Article: PDF

[60] Donald M. Davis, Sam Gitler and Mark Mahowald. Correction to: ``The stable geometric dimension of vector bundles over real projective spaces'' [Trans. Amer. Math. Soc. {\bf 268} (1981), no. 1, 39--61; MR0628445 (83c:55006)] . Trans. Amer. Math. Soc. 280 (1983) 841-843. MR 716854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 69 found      Go to page: 1 2 3